# SDR SIMA20140131003

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 28,493 hours, 25,550 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC 1 LOW QTY APPEARED ON EICAS IN CRUISE MONITORED HYD 1 QTY  & IT WENT TO ZERO. NR 1 ELEC HYD PUMP MAY HAVE RUN UP TO 5 MINUTES WITH QTY AT ZERO.  HYD 1 FAIL APPEARED ON EICAS AFTER ABOUT 20 MINUTES.  COMPLIED WITH AOM VOLUME 1 ABNORMAL CHECK LIST.  TRANSFERRED TO NRWC 818-ORD-01391.  INSPECTED NR 1 HYD MANIFOLD BYPASS PINS, BYPASS PINS DO NOT SHOW BYPASS CONDITION.  PERFORMED OPERATIONS CHECK OF NR 1 EMDP IAW MM 29-10-04, OPERATIONS CHECKED GOOD.  R & R NR 1 HYD PUMP IAW AMM 29-10-03, OPERATION CHECK & LEAK CHECKED GOOD.
